# SDR ASOA201000322

- Difficulty date: February 24, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF CARGO DOOR SILL PLATE, FOUND ANGLE AT FS 589.00 TO BE CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-42-21.  INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-42-21.
